question-icon

What Causes Severe Pain In The Leg?

default
Posted on Fri, 10 Nov 2017
Question: Hi sir my mom name is ambujam . In November 2016 she had been admitted in hospital because she felt severe pain in her leg and not able to sit or stand . In the very beginning of her diagnosis they suspected malignancy later after all tests and biopsy the confirmed that it is TB and they started ATT medication but even after taking medicines for 3 months no improvement except she was able to walk for some distance but she was not able to sit so we took her to hospital back again they did MRI and told that she has to get operated so she got operated in SPINE in the month of February and it is spine fusion surgery, they kept around 12 screws in spine , now she is getting recovered Slowly but the problem is since she took ATT medication for nine months her hearing capacity got deteriorated and she is feeling a lot for that if we call her or talk to her from distant are finds very hard to hear we took her to ENT and they confirmed the same is there anyway we can fix it by any device or anything she is going through her. Tough face in life for three years please help her
doctor
Answered by Dr. Priyanka Aggarwal (1 hour later)
Brief Answer:
Drug induced hearing loss

Detailed Answer:
Hi
Welcome to Healthcare Magic and thanks for putting up the query
The hearing loss is due to streptomycin,amikacin etc given in ATT regimen. these can cause sensoryneural hearing loss. you should get a pure tone audiometry done to see the amount and type of hearing loss.
The further management will depend on the test results.
Follow up with the required information so that I can suggest you better

Any further questions are always welcome.
Take care
Thanks and regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Priyanka Aggarwal

ENT Specialist

Practicing since :2008

Answered : 1389 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Severe Pain In The Leg?

Brief Answer: Drug induced hearing loss Detailed Answer: Hi Welcome to Healthcare Magic and thanks for putting up the query The hearing loss is due to streptomycin,amikacin etc given in ATT regimen. these can cause sensoryneural hearing loss. you should get a pure tone audiometry done to see the amount and type of hearing loss. The further management will depend on the test results. Follow up with the required information so that I can suggest you better Any further questions are always welcome. Take care Thanks and regards